# SDR AALA202205165283

- Difficulty date: May 13, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737
- Aircraft serial: 31139
- Aircraft time: 30,659 hours, 12,746 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 1L40010552GT
- Condition: Sticking
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAVATORY DOOR STICKING, DIFFICULT TO OPEN. REPLACED DOOR PER CMM 25-40-65.
